# SDR VNAA202310100009

- Difficulty date: September 25, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67038131005
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS BTW FS 1162.00 TO FS 1181.00 AND BTW STGR 25LH TO STGR 25RH.  REPAIRED PER EA 23-C9-53-1365 REV.IR SECTION III - PERMANENT REPAIR.
